advertisement
 

  Back to Ask the Diabetes Team Mental Health - 2012

Mental Health from 2012

  1. How can I assist a four-year-old in understanding he is just like other children even if he has type 1 diabetes? (30 Jul 2012)
  2. Most antidepressants seem to cause low blood sugars. Is there a safer medication or treatment for those with type 1 who are suffering from mild depession and anxiety? (27 Mar 2012)

[ Topical Index | Current Mental Health Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 ]



                 
  Home Return to Top

Last Updated: Monday July 30, 2012 16:31:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.